# SDR ASOA2014080711027

- Difficulty date: August 3, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 28,048 hours, 25,841 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL300,  NR 1 ENGINE FLAMED OUT.  ATTEMPTED TWO RELIGHT ATTEMPTS WITHOUT SUCCESS.  LANDED WITHOUT FURTHER INCIDENT.  FLAME OUT EMERGENCY DECLARED.  ENGINE CHANGED.  ACFT OK FOR SERVICE.
